# SDR JJBA202005041001

- Difficulty date: May 1, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 43,671 hours, 26,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 94246
- Condition: Discharged
- Location: Cabin
- Part time: 28,833 hours, 19,959 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVER WING EMERGENCY LIGHTS ARE INOPERATIVE. R&R EMERGENCY LIGHT BATTERY #4. OPS CHECK SAT.
